# SDR AALA201703309007

- Difficulty date: February 21, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53231721200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON LEFT HAND SIDE LOWER FUSELAGE SKIN PANEL, OPEN FASTENER HOLE, ON FRAME 35 AT STRONGER 30L. REPAIRED LOWER FUSELAGE PER EA 267839.
